Title
Coupling of monopole and quadrupole degrees of freedom in the collective resonances of <tex>^{4}He</tex> Coupling of monopole and quadrupole degrees of freedom in the collective resonances of <tex>^{4}He</tex>
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Bristol ,
Source (journal)
Journal of physics: G: nuclear physics. - Bristol, 1975 - 1988
Volume/pages
18(1992) , p. 1227-1242
ISSN
0305-4616
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle